The Continuous Classical Optimal Control Problems for Triple Nonlinear Elliptic Boundary Value Problem

Main Article Content

Jamil A. Al-Hawasy Doaa Kateb Jasim

Abstract

     In this research, our aim is to study the optimal control problem (OCP) for triple nonlinear elliptic boundary value problem (TNLEBVP). The Mint-Browder theorem is used to prove the existence and uniqueness theorem of the solution of the state vector for fixed control vector. The existence theorem for the triple continuous classical optimal control vector (TCCOCV) related to the TNLEBVP is also proved. After studying the existence of a unique solution for the triple adjoint equations (TAEqs) related to the triple of the state equations, we derive The Fréchet derivative (FD) of the cost function using Hamiltonian function. Then the theorems of necessity conditions and the sufficient condition for optimality of the constraints problem are proved

Article Details

How to Cite
AL-HAWASY, Jamil A.; JASIM, Doaa Kateb. The Continuous Classical Optimal Control Problems for Triple Nonlinear Elliptic Boundary Value Problem. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 33, n. 3, p. 101-112, july 2020. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/2477>. Date accessed: 25 sep. 2020.
Section
mathematics